# SDR 04FDEA02907

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25122
- Condition: Corroded
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP PIVOT ATTACH POINT INBOARD BORE CORRODED.  REMOVED CORROSION BEGINNING BORE 1.1875 INCH FINAL 1.2583 INCH MATERIAL REMOVED .0708 INCH IAW DACCMM 57-52-01.  FABBED REPAIR BUSHING IAW DACCMM 57-52-01 AND EA8-5750-81475.  PERFORMED MPI IAW DPS 4.704.  CAD PLATED, INSTALLED AND HONED REPAIR IAW DACCMM 57-52-01.
